Show ratings & reviews for

3.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

15 People found this comment helpful

I have had two feraheme infusions, one week apart, due to anemia, which the drs are saying is from heavy periods... I had no bad side effects from the infusions at all... I started really feeling better around the end of week one. My hemoglobin was 8.6 before the infusions. I will update this to tell you what my hemoglobin is in 2 weeks. I came to this forum before I got the infusions done and wa...

Most voted negative review

2 People found this comment helpful

I had 2 injections in 2010 and haven't been the same since. I had severe episodes of flushing, muscle weakness and fatigue, confusion, "mind fog", memory issues, and many other symptoms as well.

Shared reviews and ratings

Jenabis84 | 35-44 | On medication for less than 1 month | Patient
10/1/2019
Condition: Anemia from Inadequate Iron
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Severe iron deficient anemia (Ferritin 1.9). Last week I received my first dose of Feraheme and within seconds of it entering my veins my face flushed, severe right jaw pain and insane pressure in my chest to the point I couldnâ??t breathe. Doctors and nurses were super quick with stopping the treatment and injecting prednisone and Benadryl to treat the allergic reaction. I was monitored for a bit and then was released and basically crashed for the rest of the day. I felt like I was hit by a truck. Today I went back and they pretreated me with prednisone and Benadryl then started a slowwww dose of Venofer. My blood pressure dropped to 90/60 but besides that I had no other side effects. Definitely a much better reaction today. Feraheme legit almost killed me.

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | On medication for less than 1 month | Patient
11/17/2018
Condition: Anemia from Inadequate Iron
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Iâ??m vegetarian and I suffered from iron deficiency for long time. I was on/off on the oral iron pills. Recently after my miscarriage, I became anemic again. I went to my haematologist , the nurse practitioner prescribed me this feraheme iron infusion. On the day of the infusion, she gave me steroid through IV as precaution. Then waited for 15 mints and started this feraheme infusion, within seconds of this infusion, I experienced severe anaphylaxis reaction, I literally thought Iâ??m going to die . But with godâ??s grace and nurse quick action, helped me survive. I have follow up appt with doctor to discuss further steps in treating my iron Deficiency and I donâ??t be going back for any more infusion. This incident actually scared me very much. I never had any experience like this before.

Report this postFill 3Created with Sketch.
bella | 19-24 | Female | On medication for less than 1 month | Patient
11/3/2018
Condition: Anemia from Inadequate Iron
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

have had celiac and crohns for 5 years, iron levels started dropping after i went vegetarian. during a normal blood work check, GI dr discovered iron to be at 4. sent me to a hematologist to get iron infusions. within seconds of this feraheme infusion i went into anaphylaxis. thought that i was dying. needless to say i’m not doing anymore iron infusions...

Report this postFill 3Created with Sketch.
Sheeba | 55-64 | On medication for 2 to less than 5 years | Patient
11/15/2016
Condition: Anemia from Inadequate Iron
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I handled the injection April 2013 and was fine. 2 months following the injection, I developed Bradycardia, shortness of breath, low BP. My TSH thyroid also went very high. Had to increase my synthroid from .125mg up to 175mg. The only thing that I did to cause this was the Feraheme injection. My doc does not think so but offers no other explanations. Doc wants be to do it again cause she wants my Ferritin around 100. It is about 69. I think I will stick with Iron supplements.

Report this postFill 3Created with Sketch.
mk_lady | 35-44 | Female | On medication for less than 1 month | Patient
12/3/2015
Condition: Anemia due to Kidney Failure
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

Caused anaphylaxis. Scariest thing ever! Not sure if it worked to full potential because I can never have the follow up doses needed.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More